# SDR SWAA2024032767347

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE NEEDS SECURED<[01] RESECURED L2 DOOR ASSIST HANDLE PER B737-800 NG AMM TASK 52-41-31-400-802 GALLEY SERVICE DOOR LINING INSTALLATION;[02] VERIFIED RESECURED L2 DOOR ASSIST HANDLE PER B737-800 NG AMM TASK 52-41-31-400-802
